# SDR IPXA2025052891612

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 71,636 hours, 24,347 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 600 Slat 12
- Component: Slat, Boeing
- Component part number: 7673600444
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE-SKIN, R/H WING LEADING EDGE #12 SLAT UPPER EDGE AT MIDDLE SUPPORT ADJACENT AREA (AGING A/C NSPECTION) (REPAIR) PERFORMED NDT/ET FOR THE CUTOUT AREA I.A.W. 767 NTM PART6 51-00-19 REV.140  RESULT:NO CRACK WAS FOUND.
